SPEAKERS NURSE (80%), INTERLOCUTOR (20%)
NV NURSE VENUS JEBASELVI 0:00 My name is Venus. I'm one of the registered nurse working in the sport. I'll be taking care of you. Am I talking to miss Shaybah? IS INTERLOCUTOR SHEBA KURIAN 0:08 Yes, sister. NV NURSE VENUS JEBASELVI 0:10 Okay, so Shiva will be taking care of you today. If you have any concern, you can approach me I'll be taking care of you. Is that clear?IS INTERLOCUTOR SHEBA KURIAN 0:19 Yes, Sister, sister. Actually, I have a severe pain on my wound side, though. I'm on IV morphine. So could you please help me with our sister?NV NURSE VENUS JEBASELVI 0:31 Okay, I understand that you're having pain and I know it must be in half a situation for you. But there is nothing to alarm about it. Because this is a common in people who underwent the surgery and with the medication, the pain will be reduced as soon as possible.Is that clear? IS INTERLOCUTOR SHEBA KURIAN 0:54 Yes, sister.NV NURSE VENUS JEBASELVI 0:57 Okay, but please don't worry, you are in IV morphine, which will be helping to you this many days. And there is a small changes in the dosage for that only you're having this type of pain.IS INTERLOCUTOR SHEBA KURIAN 1:12 Okay, NV NURSE VENUS JEBASELVI 1:13 okay. IS INTERLOCUTOR SHEBA KURIAN 1:14 Yes.NV NURSE VENUS JEBASELVI 1:15 So, try to cooperate with it and later on you will be alright, is that clear?IS INTERLOCUTOR SHEBA KURIAN 1:21 Yes, sister.NV NURSE VENUS JEBASELVI 1:24 Okay, so, how your pain is now and you have any changes? Apart from this?IS INTERLOCUTOR SHEBA KURIAN 1:34 No sir. Actually, I haven't do any physical activity. Because I'm just afraid if you if I do anything or if I get out from the bird, it may cause my pain worsen.NV NURSE VENUS JEBASELVI 1:51 Okay, I really understand your concern if you do physical activities, you may have pain that is normal thing in patient who underwent the surgery, but please do understand that physical activity is very important in this situation, because it will improve your circulation and it will prevent from further clotting factors. So, physical activities is very important. So, trying to ambulate I know that will be a pain but do not panic about it. If you improve your physical activities gradually then you will feel comfort and your pain will also be reduced. Is that clear?IS INTERLOCUTOR SHEBA KURIAN 2:32 A year sister and sister actually I understood and I'm ready to do some daily exercise to see if I stay on morphin IVNV NURSE VENUS JEBASELVI 2:46 Okay, I understand first post operative day we definitely give morphine because of instant pain to reduce, but please understand that we will not continue more often throughout the post operative period because it is having his own adverse effects on you. When you are taking morphine for a long period you will have risk of dependency and constipation nausea vomiting, there are various side effects which which is causing by morphin to avoid those complication, yes, we are gradually topping the Mao morphin to prevent from further conditions is that clearIS INTERLOCUTOR SHEBA KURIAN 3:29 a year sisterNV NURSE VENUS JEBASELVI 3:31 okay. So, in this time physical activity is one of the healing process. So, try to do physical activities and try to cope up with the pain. So that your recovery process will be very soon it's a clearIS INTERLOCUTOR SHEBA KURIAN 3:49 a year sister. So, let me have a discussion with the doctor when he come for the round for the next time. And I will let you know Sister What I can be do I can be done?NV NURSE VENUS JEBASELVI 4:00 Yes definitely I will be traveling to the doctor also, when he is coming to the downs you can very well tell about your pain and he will be evaluating you and he will be providing you have good medication according to the situation. So please don't worry and please note that the importance of avoiding morphine and please try to have some physical activities and for present I will be providing you heat bed or ice back to reduce the pain is that clear?IS INTERLOCUTOR SHEBA KURIAN 4:33 Yes sister.NV NURSE VENUS JEBASELVI 4:35 So and while discharging also you will not be continued to take morphine, because it has this effect on it a patient is in morphine, he needs to be in monitor and also the morphine will be replaced with paracetamol which will have long acting on the pain. Is that clear?IS INTERLOCUTOR SHEBA KURIAN 4:58 Yes, sister. NV NURSE VENUS JEBASELVI 5:00 Okay, so I hope you understand the consequence when you take more often.IS INTERLOCUTOR SHEBA KURIAN 5:07 Okay, sister. NV NURSE VENUS JEBASELVI 5:09 Okay,thank you so much apart from this Do you have any other concerns?IS INTERLOCUTOR SHEBA KURIAN 5:13 No sister.NV NURSE VENUS JEBASELVI 5:15 Okay, thank you so much. IS INTERLOCUTOR SHEBA KURIAN 5:17 Thank you so much. NV NURSE VENUS JEBASELVI 5:19 Okay.